# SDR CALA0300237

- Difficulty date: May 10, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 24,325 hours, 13,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL AT STA 380-400, BL 0. THE INTERCOSTAL WAS REMOVED NAD REPLACED IAW SRM 53-30-51.
